MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40
Medical Device Problem Codes Communication or Transmission Problem (2896); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented via remote transmission.Upon review, the implantable cardioverter defibrillator was in backup vvi mode due to event queue overflow.The patient was reported to have felt poor due to a lack of biventricular pacing support.Programming changes were made.The patient was in stable condition.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information received notes the implantable cardioverter defibrillator reached normal elective replacement indicator (eri).The physician explanted and replaced the device.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of backup vvi (bvvi) was confirmed in the laboratory and was due to event queue overflow the device was tested on the bench and bvvi was noted.The cause of the bvvi was event queue overflow of the radio frequency (rf) module.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9722824
Report Number2017865-2020-02252
Device Sequence Number361956
Product Code NIK
UDI-Device Identifier05414734505628
UDI-Public05414734505628
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model NumberCD3257-40
Device Catalogue NumberCD3257-40
Device Lot Number3743084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/03/2020
06/11/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/23/2020
06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR